# SDR DALA2015022401622

- Difficulty date: March 20, 2012
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 89,454 hours, 42,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA479427-14AD, REV C, FUSELAGE SKIN/S-4L LAP JOINT/FS 500, FS 620-640/LIGHTNING DAMAGE AD 2006-11-11 TIME-LIMITED.    ERA REP CYC ACTL/2100 CONVERTED TO SCEPTRE ON 03OCT13 03:12 UTCAD NR FROM ACTL 2006-11-11, ENG, ACTL AD NR DOES NOT HAVE ASSOCIATED ACTL EA NR (ENG) AD TO AA CONVERSION NOT COMPLETED ASSOCIATED ER/A 00-479427 ADDED FOR AC 0627.
